# SDR ASAA2024091653028

- Difficulty date: September 16, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,857 hours, 21,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Part number: 146A320132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEC 46 LWR LAP SEAM AT STA 727E TO STA 887 AT STR 23L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR ON L/H FUSELAGE SKINS 146A3201-32 / 146A3231-23 SEC 46 LAP SEAM AT STA 727E TO STA 887 STGR 23L IAW EA 800-53EA-27669 REV 00.
